# SDR ASAA2019072430192

- Difficulty date: July 24, 2019
- Submitted: July 30, 2019
- Operation: Air carrier
- Aircraft: N285VA
- Make and model: Airbus A320-214
- Aircraft serial: 06889
- Aircraft time: 12,727 hours, 4,151 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PACK #1 REGUL FAULT STATUS MSG. ON PRE - FLIGHT GROUNDED - YES. RESET PACK 1 FAULT CLEARED OPS CHECK OKAY REF AMM21-61-00.
